# SDR HEEA123017

- Difficulty date: January 5, 2009
- Submitted: October 16, 2009
- Operation: Air carrier
- Aircraft: N401PH
- Make and model: Bell 407
- Aircraft serial: 53615
- Aircraft time: 1,286 hours
- Engine: Allsn 250C47B
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 23078031
- Part serial: JGALM0411
- Condition: Malfunctioned
- Location: Engine
- Part time: 3,795 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT YAWED LEFT SUDDENLY FOLLOWED IMMEDIATELY BY DECREASE IN ENGINE NOISE, LOSS IN ALTITUDE, ACTIVATION OF LOW RPM AUDIO AND FADEC FAIL AUDIO.  CAUTION LIGHTS THAT ILLUMINATED WERE FADEC FAIL, FADEC DEGRADED, RESTART FAULT, AUTO RELIGHT AND RPM, FADEC MODE SELECT TO MANUAL CONTROL.  REMOVED HMU AND SENT TO REPAIR STATION FOR BENCH CHECK AS RECEIVED.  NOTE:  PREVIOUSLY SUBMITTED ON 2/6/09.
